# SDR SWAA2019121139555

- Difficulty date: December 4, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 6 2ND STIFFENER FROM THE FRONT SHOWS SIGNS OF CRACKED AT LOWER END. MARKED IN RED.          / REPAIRED #6 RIB PER SRM.
